# SDR REXA2024040100319

- Difficulty date: March 2, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVER-WING EMERGENCY EXIT 833 APPEARS TO BE CRACKED AT THE BASE OF THE AFT UPPER LUG. REQUIRES EVALUATION.    REPAIRED AFT LH EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA NO: CRJ952-15922 REV IR DATED 3/6/2024
